Day ~7: Another side effect or just a cold? I am not sure which it is. Brianna is drooling more today. 😦 I am just lost on what to do. I have a consistent battle going on inside of me. I feel like I am taking a piece of my baby girl away, but at the same time who am I to hinder Brianna’s independence? I wish God would just write it out plan as day for me. I know he loves her more than I do and He is in charge of what happens. I just hope that my ears are fully open to His guidance.
Day~10: I have been giving Brianna a nap after school so she may be benefitting from that or she just might not be experiencing the fatigue as much. I am still not completely on board with this medication.
She has started these weird movements with her tongue.
Day~11: I may have forgotten to give Brianna her medicine last night. I couldn’t really remember if i did or not, so I thought it would be best to not give it to her. She is still making that movement with her tongue. I don’t like it at all! Brianna sometimes does strange things, but I am concerned that it might be a side effect. If it continues into Monday I am calling her doctor.
A few hours later~ The movements got worse, ended up in the ER. She was diagnosed with dystonic movements. We were told to stop giving her the abilify. I don’t know if I will be easily talked into giving her anything else for a while.
Looks like God answered my prayer and wrote it out plan as day just like I asked Him to.